# SDR SWI2025F01834

- Difficulty date: September 6, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL LOWER FLOOR SUPPORT ANGLE IS CORRODED.  REMOVED AND REPLACED PAX DOOR LOWER SILL FLOOR SUPPORT ANGLE IAW SRM 51-42-06, 51-42-13, AND 51-42-13.  COMPLETED TASK CARD 51-900-1003-SKY. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
